| Model Number |
799-EMVP-05-01 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/21/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that while attempting to ventilate a 72-year-old male patient, the device displayed a "compressor failure - 1001" error message and inappropriately shut down.Complainant indicated that the clinician manually ventilated the patient to continue treatment.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The device was not returned to zoll medical corporation for evaluation; the customer's report of "compressor failure- 1001" was observed during review of the device data logs.The device was put through extensive testing including stress testing and troubleshooting without duplicating the report.The flow screens were replaced as a pre-caution.The report of "unit shuts off" was not replicated or confirmed.The device was put through extensive testing including stress testing and troubleshooting without duplicating the report.The power interface module board and dove tail bracket stabilizer screws were replaced as a precaution.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.